# SDR SWAA065079

- Difficulty date: December 24, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 69,276 hours, 65,889 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5895343139
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK L1 WINDOW ARCHED AT UPPER RT CORNER.  REMOVED AND REPLACED L1 WINDOW PER MM.
